# SDR UPS06547303

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT'S SMOKE GOGGLE LENS CRACKED.  REMOVED AND REPLACED CAPT'S SMOKE GOGGLE LENS.  OK FOR SERVICE.
